MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713050
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: the run rate is not correct, despite correct input there is still a lot of unwanted residual volume in the infusion bag.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One infusomat space, 8713050, serial no.: (b)(6) with software version 686h030002 was received.The history files were read out and analyzed.No anomalies could be detected.The sample was subjected to a visual and functional examination.During the visual inspection of the infusomat space, all cover caps on the screw pillars on the lower housing part as well as the production seal were available and undamaged.The device was in a clean state and no damages of the housing parts or the operating unit could be found.As part of the functional check the self-test of the infusomat space could be successfully performed.An infusomat space line could be inserted and was recognized by the pump.After the line selection the delivery mode could be started without any reservations.After the functional test a delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal delivery rate of 100 ml/h was chosen.The assessed mean deviation "a" of the second operating hour was measured with a value of -2,64 %.This value is inside the instruction for use predefined performance characteristic of the device (+-5 %).The test was performed with the connected drop sensor from customer.The downstream sensor, the electronic pressure cut-off and the mechanical pressure limitation were check according to the requirements of the service manual.The device fulfills the required values according to the specifications of the technical safety check (tsc).During the investigation no faults could be detected, to investigate the inside of the device, only the upper housing was removed.No damage or soiling could be found.The defect could not be confirmed.During a flow measurement no flow deviation could be detected.The device works within our specification.No product deviation.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 
MDR Report Key22099351
Report Number9610825-2025-00308
Device Sequence Number18240582
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752(10)97016990D1
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8713050
Device Lot Number97016990D1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown